# SDR AALA20040658

- Difficulty date: June 18, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N1421K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11404
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 6040681
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK UNIT FOR EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
